# SDR UPS202119

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Mount Tab
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINT FOUND VENT BOX STR 12 RIB MOUNT TAB CRACKED AT WS 656.5 (KIT P/N 65C26139-16), LT WING.  INSTALLED REPAIR IAW SRM 57-10-4 AND SB 57A159.
